# SDR AALA980456

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEVELING COMPOUND CRACKED AND BULGED STA 680 AFT SIDE TOP SIDE OF STR 27R.  REMOVED LEVELING COMPOUND, FOUND CORROSION OUT OF LIMITS, INSTALLED DOUBLER IAW SRM 53-30-3.  TST:  54,870 HOURS.  CYCLES:  33,161.  (X)
